# SDR REXA2020102600720

- Difficulty date: October 2, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N307PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15307
- Aircraft time: 15,559 hours, 11,064 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Part number: CC670140273
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP LEADING EDGE PANELS 584ET AND 584HT ARE CHAFED.  REPAIRED 584ET, IAW SRM 51-25-01-001-001-A01.  REPLACED 584ET LOCATED DRILLED, IAW SRM 51-400-11-001-001-A01.  WVAC EMP #6027.
